# SDR P2EA99320

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 707
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FLOORBEAM CRACKED AT BS 707, BL 0 AND WL 204.  REPAIRED FLOORBEAM FROM BS 698 AND BS 717 IAW SERVICE BULLETIN 737-57-1210 PART III FIG 5, DATED APRIL 4, 1999.  REPAIRED IN CONJUNCTION WITH NON-ROUTINE 697.  (M)
